# SDR SWAA2020030442128

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE #1 SLAT NOSE SKIN WAS CRACKED AT ACTUATOR FITTING ATTACH  FASTENER HOLE. (OUTBOARD, 2ND FROM FWD FASTENER) MARKED         CUT + REMOVED DAMAGE ON LEFT WING LEADING EDGE #1 SLAT NOSE SKIN AT ACTUATOR FITTING . FABRICATED + INSTALLED REPAIR PARTS IAW SRM 57-42-01-28-R REPAIR 8. BOND CHECKS GOOD. TOOL # 30318 DUE 10/14/20
